Access count of this item: 83

Files in This Item:
File Description SizeFormat 
1154-19.pdf565.19 kBAdobe PDFView/Open
Title: $\langle a\theta+b,c\theta+d\rangle$の型の単数群をもつ総実3次の整環について (代数的整数論とその周辺)
Authors: 峯村, 健二  KAKEN_name
Author's alias: Minemura, Kenji
Issue Date: May-2000
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1154
Start page: 165
End page: 174
Appears in Collections:Algebraic number theory and related topics

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.